Journal of the Magnetics Society of Japan
Online ISSN : 1880-4004
Print ISSN : 0285-0192
ISSN-L : 0285-0192
Power Magnetics
Optimum Design of an Orthogonal-Core Based on a Magnetic Circuit
K. TajimaO. IchinokuraA. KagaY. Anazawa
Author information
JOURNAL OPEN ACCESS

1993 Volume 17 Issue 2 Pages 433-436

Details
Abstract
The operating characteristics of parametric transformers and dc-ac converters with an orthogonal core greatly depend on the core shapes. Accordingly, in the optimal design for the applications, we used to clarify the quantitative relationship between the orthogonal-core shape and the operating characteristics of the application devices. In this paper, the application characteristics in terms of the orthogonal-core shape are discussed analytically with reference to a magnetic circuit model of the orthogonal core.
Content from these authors
© 1993 by The Magnetics Society of Japan
Previous article Next article
feedback
Top